Couldn't find what you looking for?

TRY OUR SEARCH!

I have had a problem with hay fever ever since I was a little kid. Now that it is hay fever season again, my allergies are playing up, and I went to see my doctor about it as the symptoms are worse than ever before. He gave me a prescription for rynatan. I was reading about the side effects that rynatan can cause and the list is not only huge, but rather scary. I really think I might prefer the hay fever to the side effects. Do the side effects really happen to a lot of people?

Loading...

No, I don't think they do. The manufacturer of rynatan has to list all the possible side effects, but the vast majority of the listed side effects must be very rare and happen to hardly anybody at all. The likelihood of you experiencing side effects depends on your personal sensitivity to medication in general, but even if it does happen to you you can just stop taking rynatan.
Reply

Loading...